# SDR V0XD20170716002

- Difficulty date: July 10, 2017
- Submitted: July 16, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 33,142 hours, 24,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180941AND2
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL AFT UPPER SIDE (BY LOWER PULLEY) INTERNAL BRACKET IS CRACKED, AND FWD SIDE SAME BRACKET IS CRACKED. REMOVED AND REPLACED PASSENGER DOOR INTERNAL AFT AND FWD UPPER BRACKETS IAW SRM 51-46-06, 51-42-21, 51-25-16, 51-25-06, AND 51-40-11.
